kth_logo.gif

Article

Semiclassical narrow-tube quantizations of time-periodic Hamiltonian oscillators.

Authors: Thylwe, K.-E., Bensch, F.
Document Type: Article
Pubstate: Published
Journal: J. Phys. A: Math. Gen.
Volume: 27   7475-7490
Year: 1995

Abstract

An approximate semiclassical quantization procedure for time-periodic Hamiltonians is formulated, which applies to motion near stable periodic orbits of the system, corresponding to elliptic islands of the period map. The theory involves canonical transformations and the use of a particular dynamical Lewis invariant. The basic assumption in the narrow-tube approximation is the localization of the quantal wavefunction inside the elliptic islands.